Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Wichita, KS

June 23, 2010Woodson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 23, 2010, 8:36 PM CDT for Woodson County, Kansas. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2010, 8:36 PM CDT (01:36 UTC)
Expired
Jun 23, 2010, 10:12 PM CDT
In force
96 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Woodson County, KS

The radar

The Topeka radar (KTWX), 138 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
1466 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WGUS53 KICT 240136
FFWICT
KSC207-240730-
/O.NEW.KICT.FF.W.0008.100624T0136Z-100624T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 230 AM CDT.

* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  TORRENTIAL RAINS PERSISTING FROM A THUNDERSTORM OVER THE WARNED    
  AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN 
  ACROSS CENTRAL WOODSON COUNTY...WITH ADDITIONAL RAINFALLS IN EXCESS
  OF 3 INCHES LIKELY!

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BATESVILLE...ROSE...TORONTO...YATES CENTER.

AT 825 PM CDT...WOODSON COUNTY SHERIFF REPORTED FLOODING IN PROGRESS 
JUST SOUTH OF YATES CENTER ON HIGHWAY 75 BETWEEN 90TH AND 50TH 
STREETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD 
OR HIGHWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT 
TO ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 3773 9552 3773 9596 3799 9595 3799 9551

$$

ES
2 follow-up statements
534 
WGUS73 KICT 240222
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT WED JUN 23 2010

KSC207-240730-
/O.CON.KICT.FF.W.0008.000000T0000Z-100624T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODSON KS-
922 PM CDT WED JUN 23 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
WOODSON COUNTY...

AT 825 PM CDT...WOODSON COUNTY LAW ENFORCEMENT REPORTED FLOODING IN 
PROGRESS JUST SOUTH OF YATES CENTER ON HIGHWAY 75 BETWEEN 90TH AND 
50TH STREETS.

VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 3 INCHES HAVE FALLEN ACROSS 
CENTRAL PORTIONS OF WOODSON COUNTY THIS EVENING! FORTUNATELY...THE 
THREAT FOR HEAVY ADDITIONAL HEAVY RAINFALL HAS ENDED...AS THE 
NUMEROUS THUNDERSTORMS HAVE MOVED SOUTHEAST OF THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVEN THOUGH THE THREAT FOR ADDITIONAL RAINFALL HAS ENDED...EXCESSIVE 
RUNOFF FROM EARLIER HEAVY RAINFALL MAY CONTINUE TO CAUSE FLOODING OF 
URBAN AREAS...HIGHWAYS...UNDERPASSES AND OTHER POOR DRAINAGE AREAS. 
ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS MAY ALSO BE SUBJECT TO 
FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

&&

LAT...LON 3773 9552 3773 9596 3799 9595 3799 9551

$$

KLEINSASSER
192 
WGUS73 KICT 240312
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT WED JUN 23 2010

KSC207-240323-
/O.CAN.KICT.FF.W.0008.000000T0000Z-100624T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODSON KS-
1012 PM CDT WED JUN 23 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WOODSON COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3773 9552 3773 9596 3799 9595 3799 9551

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:13 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 23, 7:13 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT WED JUN 23 2010

.UPDATE...

THIS EVENING:
ISSUED UPDATE TO REFLECT EXPIRATION OF THE EXCESSIVE HEAT WARNING &
HEAT ADVISORY THAT HAD BEEN IN EFFECT FOR ALL OF SOUTHEAST KANSAS
TIL 7 PM CDT. REST OF INHERITED FORECAST KEPT INTACT FOR TIME BEING.

&&

.PREV DISCUSSION... /ISSUED 656 PM CDT WED JUN 23 2010/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SOLE FOCUS IS ON TSRA SCT ALONG A COLD FRONT THAT IS SAGGING SE OVER
EXTREME SC & SE KS THIS EVENING. WITH GREATEST INSTABILITY EXISTING
OVER COWLEY & WRN CHAUTAUQUA COUNTIES GREATEST POTENTIAL FOR STRONG
& POSSIBLY SVR TSRA WILL NOT AFFECT KICT OR KCNU TERMINALS THROUGH
24/03Z. HAVE LIMITED "VCTS" ASSIGNMENT TO KCNU WHERE COLD FRONT &
ASSOCIATED TSRA ARE SITUATED JUST NW-N OF THIS TERMINAL BUT MAKING
VERY SLOW S-SE PROGRESS TOWARD THE TERMINAL. OTHERWISE ALL 5
TERMINALS TO REMAIN IN VFR STATUS THROUGHOUT THYE 24/00Z TAF CYCLE.

PREV DISCUSSION... /ISSUED 320 PM CDT WED JUN 23 2010/

DISCUSSION...

FORECAST HIGHLIGHTS FOCUS AROUND STRONG/SEVERE THUNDERSTORM CHANCES
THIS AFTERNOON/EVENING ACROSS MAINLY SOUTHEAST KS.

STRONG COLD FRONT IS CURRENTLY PROGRESSING SOUTHEAST ACROSS THE
AREA...STRETCHING FROM JUST WEST OF KANSAS CITY SOUTHWESTWARD TO
JUST NORTHWEST OF WICHITA...AND INTO WESTERN OK. CUMULUS ALONG FRONT
IS FAIRLY FLAT PER VISUAL OBSERVATIONS...EVIDENCE OF A STRONG CAP
STILL IN PLACE INHIBITING THUNDERSTORM DEVELOPMENT.
HOWEVER...CONTINUED AFTERNOON HEATING IN CONCERT WITH THE STRONG
FRONTAL FORCING AND APPROACHING WEAK MID-LEVEL COOLING FROM THE
NORTHWEST SHOULD ALLOW AT LEAST ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS TO EVENTUALLY DEVELOP BY 4-6 PM...MAINLY
EAST/SOUTHEAST OF A LINE EXTENDING FROM EMPORIA TO WICHITA TO
HARPER. VERY UNSTABLE AIRMASS OF 3000-4000 J/KG MLCAPES IN PLACE
AHEAD OF THE FRONT...WITH RELATIVELY WEAK WIND SHEAR OF 20-30
KTS...SO AM ANTICIPATING MAIN STORM MODE TO BE MULTI-CELL...WITH THE
MAIN THREATS BEING HAIL UP TO PING PONG/GOLFBALL SIZE AND DOWNBURST
WINDS UP TO 70 MPH...ALONG WITH TORRENTIAL RAINFALL AND LOCALIZED
FLOODING. THINKING LANDSPOUT THREAT WILL BE FAIRLY LOW GIVEN LOW
AMOUNTS OF LOW-LEVEL CAPE. SEVERE THREAT SHOULD DIE OFF BY 9-10 PM
OR SO. HOWEVER...THREAT FOR LINGERING ISOLATED TO WIDELY SCATTERED
THUNDERSTORM ACTIVITY SHOULD CONTINUE ALL NIGHT ACROSS FAR SOUTHERN
KANSAS...AS WEAK LOW-LEVEL JET IMPINGES ON STALLING FRONTAL
BOUNDARY. ISOLATED ACTIVITY COULD LINGER THROUGH THURSDAY ACROSS FAR
SOUTHERN KANSAS.

THE NEXT CHANCE FOR THUNDERSTORMS MAY ARRIVE FOR THE SATURDAY
NIGHT-SUNDAY NIGHT TIMEFRAME...AS SHORTWAVE ENERGY PROGRESSES ACROSS
THE NORTHERN PLAINS...DRAGGING A COLD FRONT SOUTHEAST ACROSS THE
CENTRAL PLAINS. LOOKS LIKE A TYPICAL HIGH CAPE/LOW SHEAR SUMMER
SCENARIO ACROSS THE CENTRAL PLAINS...SO STRONG TO AT LEAST
MARGINALLY SEVERE STORMS LOOK POSSIBLE.

TEMPERATURES WILL COOL TO NEAR NORMAL VALUES FOR THURSDAY IN WAKE OF
THE COLD FRONT...WITH HIGHS UPPER 80S-LOW 90S AND LOWER DEWPOINTS.
HOWEVER...THE SUMMER HEAT/HUMIDITY RETURNS FOR FRIDAY-SATURDAY AS
SOUTHERLY FLOW COMMENCES AHEAD OF THE NEXT SHORTWAVE TROUGH. COULD
ONCE AGAIN BE FLIRTING WITH HEAT ADVISORY CRITERIA THESE TWO
DAYS...ESPECIALLY EAST OF THE I-135/I-35 CORRIDORS.

DESPITE A MASSIVE RIDGE BUILDING ACROSS THE WESTERN/CENTRAL CONUS BY
LATE WEEKEND...SOMEWHAT COOLER WEATHER IS ANTICIPATED FROM SUNDAY
INTO EARLY/MID NEXT WEEK IN WAKE OF THE WEEKEND SYSTEM. AMOUNT OF
COOLING WILL DEPEND ON WHICH MODEL SOLUTION VERIFIES. ECMWF WOULD
SUGGEST READINGS IN THE 80S FOR MOST LOCATIONS BY EARLY/MID NEXT
WEEK WITH A DEEPER EASTERN CONUS LONGWAVE TROUGH. THE GFS WOULD
SUGGEST READINGS A BIT WARMER IN THE UPPER 80S TO 90S...WITH A
NOT-AS-AMPLIFIED EASTERN CONUS TROUGH. HOWEVER...REGARDLESS OF
WHICH SOLUTION VERIFIES...AFTERNOON HEAT INDICES SHOULD BE MUCH
LESS THAN CURRENT READINGS...WITH GFS/ECMWF/HPC PROGGED DEWPOINTS
IN THE 50S AND 60S.

ADK

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

DATA ANALYSIS AT 1730Z...A COLD FRONT EXTENDED FROM KPTT-KMPR-
KMHK. CU HAVE DEVELOPED ALONG THIS FRONT AND EXPECT CONVECTION TO
DEVELOP BY 20Z NEAR THE I-35 CORRIDOR. STORMS HAVE THE POTENTIAL
AFFECT KICT AND KCNU THIS AFTERNOON AND EVENING. DO NOT ANTICIPATE
ANY CONDITIONS LESS THAN VFR WITH THE EXCEPTION OF IN THE VICINITY
OF THE STRONG THUNDERSTORMS WHERE CIGS AND VSBYS COULD BE MVFR.

BEHIND THE FRONT THE WINDS SWITCH FROM SOUTH TO NORTHWEST AND
INCREASE TO 15-20 KNOTS WITH GUSTS TO 25 KNOTS. THESE CONDITIONS
WILL ADVANCE INTO THE AREA ONCE THE FRONT PASSES AND THE STORMS
MOVE OUT. STORMS SHOULD MOVE OUT THE AREA BY 03Z WITH SKIES
CLEARING.

COOK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  89  70  96 /  20  10  10  10
HUTCHINSON      65  89  69  98 /  10  10  10  10
NEWTON          66  88  69  96 /  10  10  10  10
ELDORADO        68  89  69  94 /  20  10  10  10
WINFIELD-KWLD   70  90  70  95 /  40  20  10  10
RUSSELL         62  88  67  99 /   0   0  10  10
GREAT BEND      63  89  68  99 /  10  10  10  10
SALINA          63  88  68  98 /   0   0  10  10
MCPHERSON       65  88  69  98 /  10   0  10  10
COFFEYVILLE     72  90  70  94 /  50  20  10  10
CHANUTE         70  88  68  94 /  40  10  10  10
IOLA            69  88  68  94 /  30   0  10  10
PARSONS-KPPF    71  89  69  94 /  50  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 23, 7:32 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT WED JUN 23 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-250045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
732 PM CDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL-SIZED HAIL AND
70 MPH GUSTS ARE LIKELY THIS EVENING OVER MOST OF SOUTHEAST KANSAS
AS WELL AS OVER SUMNER...COWLEY...AND SOUTHERN BUTLER COUNTIES.
VERY HEAVY RAINS ARE ALSO LIKELY AND WILL CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR A FEW THUNDERSTORMS...A FEW OF WHICH MAY PRODUCE HALF
INCH HAIL AND 50 MPH GUSTS WILL LINGER OVER THE OKLAHOMA BORDERING
COUNTIES OF SOUTH CENTRAL AND SOUTHEAST KANSAS ON THURSDAY.

HEAT INDICES OF 100 TO 104 ARE ANTICIPATED FOR ALL AREAS ON FRIDAY
AND SATURDAY AFTERNOONS.

THUNDERSTORM CHANCES MAY RETURN ACROSS THE AREA FROM SATURDAY NIGHT
THROUGH SUNDAY NIGHT...SOME OF WHICH MAY APPROACH SEVERITY WITH
THREE QUARTER INCH HAIL AND 50 TO 55 MPH GUSTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OVER AREAS
GENERALLY EAST AND SOUTHEAST OF THE TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES/ADK

In the hours before

Special weather statement, Jun 23, 7:12 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT WED JUN 23 2010

KSZ071-072-240100-
ALLEN-WOODSON-
712 PM CDT WED JUN 23 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN AND WOODSON COUNTIES...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
COLONY TO 6 MILES SOUTH OF YATES CENTER...AND MOVING SOUTHEAST AT 15
MPH.

WINDS TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH THESE
STORMS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

JAKUB
Local storm report, Jun 23, 7:19 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
719 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             2 W GEUDA SPRINGS       37.11N 97.19W
06/23/2010  E1.75 INCH       SUMNER             KS   EMERGENCY MNGR

&&

ADK
Local storm report, Jun 23, 7:20 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             2 E GEUDA SPRINGS       37.11N 97.11W
06/23/2010  E0.88 INCH       COWLEY             KS   EMERGENCY MNGR

&&

ADK
Local storm report, Jun 23, 7:29 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     5 E HUNNEWELL           37.00N 97.32W
06/23/2010  E60 MPH          SUMNER             KS   EMERGENCY MNGR

            EMERGENCY MANAGER ESTIMATES 55 TO 60 MPH WINDS.

&&

VJP
Local storm report, Jun 23, 7:34 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLOOD            5 E SOUTH HAVEN         37.05N 97.31W
06/23/2010                   SUMNER             KS   LAW ENFORCEMENT

            FLOODING ON ROADWAYS EAST OF I35 ON US166.

&&

VJP
Local storm report, Jun 23, 8:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND GST     CHANUTE                 37.67N 95.46W
06/23/2010  M58 MPH          NEOSHO             KS   ASOS

            CHANUTE ASOS MEASURES THUNDERSTORM WIND GUST OF 58 MPH.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:00 PM CDTAreal Flood WarningICTCowley, Sumner4 hr
Jun 23, 7:18 PM CDTSevere Thunderstorm WarningICTCowley, Sumner57 min
Jun 23, 7:38 PM CDTAreal Flood WarningICTAllen, Woodson3 hr
Jun 23, 7:55 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson65 min
Jun 23, 8:38 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson45 min
Jun 23, 10:10 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery43 min
Jun 23, 10:51 PM CDTAreal Flood WarningICTChautauqua, Montgomery12 hr

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.